It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Buspar
Feb 10, 2006
Hi Sadie

Re: Cymbalta, It took about 3 weeks or so to feel the AD effect of the Cymbalta, as more time when on I felt the full effects. Actually, I feel prettygood now as far as side effects and AD effect.

When I took Wellbutrin and went off of it I had this horrible fatigue. DId that happen to you after going off the Wellbutrin? ALso, do you notice any hair loss with the Wellbutrin? Maybe it was my imagination or hormonal, but after I stopped taking it I lost a lot of hair. THat's what prompted me to see the encocrinologist. It eventually stopped so I attributed it to the Wellbutrin.

Let me know on the Buspar. Do you feel anything yet? Does the "on edge" feeling feel a little better yet?

Chris





All times are GMT -7. The time now is 09:28 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!